DocumentCode :
1216899
Title :
The Distribution for Traffic in a Nonblocking Random Access Discrete Address Communication System
Author :
Engel, J.S.
Author_Institution :
Page Communications Engineers, Inc., Washington, D.C.
Volume :
15
Issue :
1
fYear :
1967
fDate :
2/1/1967 12:00:00 AM
Firstpage :
130
Lastpage :
131
Abstract :
In a random access communication system, the number of calls in progress at any instant of time is a random variable. For centralized systems with blocking, such as the switched telephone system, the assumption of a binomial distribution for this variate is often valid. For a decentralized, nonblocking discrete address system, in which a channel between any two idle parties always exists, it is not valid. In this paper the appropriate distribution is derived.
Keywords :
Distributions; Loading; Switching; Traffic theory; Communication switching; Communication system traffic; Communications technology; Multiaccess communication; Probability distribution; Random variables; Steady-state; Systems engineering and theory; Telecommunication traffic; Telephony;
fLanguage :
English
Journal_Title :
Communication Technology, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9332
Type :
jour
DOI :
10.1109/TCOM.1967.1089548
Filename :
1089548
Link To Document :
بازگشت